# SDR ASOA2013060703786

- Difficulty date: May 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER OF INTERCOSTAL CORRODED AT FS 661.00 AND STR 25R.  REMOVED CORROSION IAW  0.002" SRM 51-21-06-001-001-A01, 53-32-50-101-001-A01 AND REO 690-52-32-011 IAW NDTM PT 1, 51-20-006-250-A01.
